# SDR CALA2022112803233

- Difficulty date: November 25, 2022
- Submitted: November 28, 2022
- Operation: Air carrier
- Aircraft: N57857
- Make and model: Boeing 757324
- Aircraft serial: 32816
- Aircraft time: 55,312 hours, 17,721 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Bushing
- Part number: 311N50248
- Condition: None
- Location: #1 Pylon
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF AMES NR 151231-0400-0345 #1 PYLON UPPER LINK BUSHINGS (ON PYLON) REQUIRE REPLACEMENT. (WI LL REQUIRE MACHINE SHOP ASSISTANCE) CALABRIA V931830 REF AMES NR 151231-0400-0345. REMOVD & REPLACED #1 PYLON UPPER LINK BUSHINGS ON PYLON IAW B757 SRM 54-50-90-3. SEE BACK FOR WORK ACCOMPLISHED
